MathSciNet Relay Station
MathSciNet bibliographic data
MR1636887 (99g:34063) 34C05 (58F21)
Fronville, Alexandra; Sadovski, Anton P.; Żołądek, Henryk Solution of the $1\colon\!-2$ resonant center problem in the quadratic case. Dedicated to the memory of Wiesław Szlenk. Fund. Math. 157 (1998), no. 2-3, 191–207.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement